# SDR U2RA2022060600017

- Difficulty date: May 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,446 hours, 16,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 65B02789
- Part serial: NONE
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 5 EACH ELONGATED FASTENER HOLES COMMON TO THE P/N 65B02789 FRAME STRAP @ BS 2775.3.  REPAIRED AS DIRECTED IN FVCI EO # 22071-8 REV C. DATED 05/26/2022 AND APPROVED BY FORM 8130-3 ISSUED BY DERT-710167-SW; DATED 05/29/2022.  REPAIR CATEGORIZED AS A PERMANENT REPAIR.
